# SDR UALA2012072504044

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,780 hours, 10,956 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CEILING LIGHT AT 34K INOP.  REPLACED LAMP.
